Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | D | G | H | I | M | S | W | Y | Z
Number of items: 19.

C

Cheng, Bing, Tong, Howell (1998) K-stationarity and wavelets. Journal of Statistical Planning and Inference, 68 (1). pp. 129-144. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00138-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17636)

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2012) Nonparametric Predictive Inference for Diagnostic Accuracy. Journal of Statistical Planning and Inference, 142 (5). pp. 1141-1150. ISSN 0378-3758. (doi:10.1016/j.jspi.2011.11.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28618)

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2010) Nonparametric predictive comparison of lifetime data under progressive censoring. Journal of Statistical Planning and Inference, 140 (2). pp. 515-525. ISSN 0378-3758. (doi:10.1016/j.jspi.2009.07.027) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28454)

Coolen-Maturi, Tahani, Coolen-Schrijner, Pauline, Coolen, Frank P. A. (2011) Nonparametric predictive selection with early experiment termination. Journal of Statistical Planning and Inference, 141 (4). pp. 1403-1421. ISSN 0378-3758. (doi:10.1016/j.jspi.2010.10.018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28531)

Cheng, Russell C.H., Kleijnen, J.P.C., Melas, V.B. (2000) Optimal design of experiments with simulation models of nearly saturated queues. Journal of Statistical Planning and Inference, 85 (1-2). pp. 19-26. ISSN 0378-3758. (doi:10.1016/S0378-3758(99)00061-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16252)

D

Ding, Hui, Zhang, Riquan, Zhang, Jian (2018) Quantile Estimation for a Hybrid Model of Functional and Varying Coefficient Regressions. Journal of Statistical Planning and Inference, 196 . pp. 1-18. ISSN 0378-3758. (doi:10.1016/j.jspi.2017.10.005) (KAR id:64230)
[img]
Preview

G

Gutierrez-Pena, Eduardo, Walker, Stephen G. (2001) A Bayesian Predictive Approach to Model Selection. Journal of Statistical Planning and Inference, 93 (1-2). pp. 259-276. ISSN 0378-3758. (doi:10.1016/S0378-3758(00)00172-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10552)

Griffin, Jim E. (2011) The Ornstein-Uhlenbeck Dirichlet Process and other time-varying processes for Bayesian nonparametric inference. Journal of Statistical Planning and Inference, 141 (11). pp. 3648-3664. ISSN 0378-3758. (doi:10.1016/j.jspi.2011.05.019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:29592)

H

Hatjispyros, Spyridon J., Nicoleris, Theodoros, Walker, Stephen G. (2008) Bivariate prior distributions via branching exchangeable sequences. Journal of Statistical Planning and Inference, 138 (6). pp. 1799-1816. ISSN 0378-3758. (doi:10.1016/j.jspi.2007.06.034) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:12611)

Hjellvik, V., Yao, Qiwei, Tjostheim, D. (1998) Linearity testing using local polynomial approximation. Journal of Statistical Planning and Inference, 68 (2). pp. 295-321. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00146-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17813)

I

Iqbal, I., Jones, B. (1994) Efficient Repeated Measurements Designs with Equal and Unequal Period Sizes. Journal of Statistical Planning and Inference, 42 (1-2). pp. 79-88. ISSN 0378-3758. (doi:10.1016/0378-3758(94)90190-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20266)

M

Mallick, Bani K., Walker, Stephen G. (2003) A Bayesian semiparametric transformation model incorporating frailties. Journal of Statistical Planning and Inference, 112 (1-2). pp. 159-174. ISSN 0378-3758. (doi:10.1016/S0378-3758(02)00330-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10572)

Mena, Ramses H., Walker, Stephen G. (2007) Stationary mixture transition distribution (MTD) models via predictive distributions. Journal of Statistical Planning and Inference, 137 (10). pp. 3103-3112. ISSN 0378-3758. (doi:10.1016/j.jspi.2006.05.018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2075)

S

Smith, D.M., Ridout, Martin S. (2005) Algorithms for finding locally and Bayesian optimal designs for binary dose-response models with control mortality. Journal of Statistical Planning and Inference, 33 (2). pp. 463-478. ISSN 0378-3758. (doi:10.1016/j.jspi.2004.01.017) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:9008)

Smith, D.M., Ridout, Martin S. (2003) Optimal designs for criteria involving log(potency) in comparative binary bioassays. Journal of Statistical Planning and Inference, 113 (2). pp. 617-632. ISSN 0378-3758. (doi:10.1016/S0378-3758(02)00112-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:9084)

W

Walker, Stephen G., Bulla, P., Muliere, Pietro (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (doi:10.1016/j.jspi.2009.04.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23909)

Wang, Xue, Walker, Stephen G. (2013) Full Bayesian wavelet inference with a nonparametric prior. Journal of Statistical Planning and Inference, 143 (1). pp. 55-62. ISSN 0378-3758. (doi:10.1016/j.jspi.2012.05.010) (KAR id:37209)
[img]
Preview

Y

Yao, Qiwei, Tong, Howell (1998) Cross-validatory bandwidth selections for regression estimation based on dependent data. Journal of Statistical Planning and Inference, 68 (2). pp. 387-415. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00151-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17289)

Z

Zhang, Jian (2015) On Nonparametric Feature Filters in Electromagnetic Imaging. Journal of Statistical Planning and Inference, 164 . pp. 39-53. ISSN 0378-3758. (doi:10.1016/j.jspi.2015.03.004) (KAR id:47812)
[img]
Preview

This list was generated on Wed Aug 5 00:25:35 2020 BST.